Stadol and Migraines

F. Frank LeFever flefever at ix.netcom.com
Mon Jun 16 21:15:09 EST 1997


Theory-shmeory: do you have any data on DHEA/migraine correlations?
e.g. increased migraine in people with elevated natural DHEA, or
longitudinal studies with some temporal relationship between endogenous
DHEA fluctuations and migraine onset?  I'm not asserting there is no
relationship, but so far see no reason to take the time to read the
theory. 

For what  its worth (sample size N = 1), I have had classical migraine
(fortification spectra, etc.) at relatively low frequency: late teens
through 20's, maybe 2 in 2-3 yrs?  Gradually increasing to perhaps 2-3
per year during period when endogenous DHEA declines in most men.

I've been taking somewhat more than recommended doses daily for well
over half a year, with no obvious increase in migraine frequency.

(n.b.: I've had no real HEADACHE for decades, because I promptly chew
up 2-3 Cafergot tablets before the fortification spectra pass)

Frank LeFever
New York Neuropsychology Group





In <33A59175.121D at sprynet.com> James Howard <jmhoward at sprynet.com>
writes: 
>
>Re: Stadol and Migraine Headaches
>
>My work explains the "rebound syndrome" that occurs with Stadol, and
>similar drugs.  If you will read my theory of migraine headaches at
>http://www.naples.net/~nfn03605 and read "DHEA, Migraines, and
>Epilepsy," you will see that I suggest that increased DHEA causes
>migraines.  My work also suggests that narcotics cause a rebound of
DHEA
>that causes addiction.  So, you see, my work explains why stadol
>eventually increases migraines and addiction.  Stadol eventually
>increases DHEA.
>James Howard




More information about the Neur-sci mailing list